# SDR AALA202101159011

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 27,276 hours, 3,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  UPON REMOVAL OF 1R DOOR ESCAPE SLIDE, FOUND EMERGENCY POWER ASSIST RESERVOIR PRESSURE LOW.  REPLACED EPAS RESERVOIR WITH SERVICEABLE UNIT, IAW AMM 52-12-20.
